On the multiplier theorem for Fourier transforms of measures with compact support

Paul Malliavin 10 Rue Saint Louis en l'Isle, Paris, France

TBD mathscidoc:1701.332497

Arkiv for Matematik, 17, (1), 69-81, 1977.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 212 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{paul1977on,
  title={On the multiplier theorem for Fourier transforms of measures with compact support},
  author={Paul Malliavin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505039105306},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={69-81},
  year={1977},
}
Paul Malliavin. On the multiplier theorem for Fourier transforms of measures with compact support. 1977. Vol. 17. In Arkiv for Matematik. pp.69-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505039105306.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved